... And, can it cause restlessness
Hi OH--- In a word, yes. It depends on many factors and how well your body tolerates this med, but both ingredients can cause the following side effects: nausea, stomach upset/pain, trouble sleeping, headache, dizziness, diarrhea, nervousness or dry mouth. More serious side effects are: fast/irregular heartbeat, uncontrolled shaking or tremor.Tell your doctor immediately if any of these unlikely but serious side effects occur: seizures, mental/mood changes.
Personally, I can't take any of that stuff or at the very least, I choose to avoid it because of all the side effects. But, you have to weight the benefits against the side effects. Good luck! Jillian
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 1 answer
Posted 12 Aug 2011 • 3 answers
Posted 10 May 2015 • 1 answer
Posted 23 Jul 2015 • 1 answer
Posted 15 Oct 2015 • 2 answers